# SDR ASAA2016082517812

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 11,364 hours, 3,718 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 56100026
- Part serial: 13239H7438
- Condition: Malfunctioned
- Location: R2 Window
- Part time: 11,402 hours, 3,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THRU FL 300,  RIGHT SIDE WINDOW OVERHEAT ANNUNCIATOR CAME ON. RAN QRH PROCEDURE LIGHT WENT OUT AND STAYED OUT AFTER TURNING WINDOW HEAT BACK ON.  ACFT GROUNDED.  TAPPED RT SIDE WINDOW IAW WDM 30-41-11.  REPLACED R2 WINDOW IAW AMM 56-12-11. LEAK AND OPS TEST GOOD.
